The information matrix, skewness tensor and a-connections for the general multivariate elliptic distribution

Mitchell, Ann E. S. . Annals of the Institute of Statistical Mathematics 1989. 41 (2) :289-304

Locate this article in:

Bibtex

@article{CIS-407488,
  Author = {Mitchell, Ann E. S.},
  Title = {The information matrix, skewness tensor and a-connections for the general multivariate elliptic distribution},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {41},
  Number = {2},
  Year = {1989},
  Pages = {289--304},
  Keywords = {}
}

Similar articles